Open Access
Translator Disclaimer
1996 On the Cauchy problem for Landau equation: sequential stability, global existence
Cédric Villani
Adv. Differential Equations 1(5): 793-816 (1996).

Abstract

We establish here a weak stability result for sequences of solutions of the Landau equation. This result relies on the compactness properties recently shown to hold for the equation, and involves a defect measure. It enables us to prove the global existence of a renormalized solution of the ``Landau equation with a defect measure''. We establish an entropy inequality for this solution, and then study its long-time behavior.

Citation

Download Citation

Cédric Villani. "On the Cauchy problem for Landau equation: sequential stability, global existence." Adv. Differential Equations 1 (5) 793 - 816, 1996.

Information

Published: 1996
First available in Project Euclid: 25 April 2013

zbMATH: 0856.35020
MathSciNet: MR1392006

Subjects:
Primary: 82D10
Secondary: 35Q99

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.1 • No. 5 • 1996
Back to Top